# SDR MASA200500829

- Difficulty date: October 24, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 6,715 hours, 5,015 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, E
- Precautionary procedure: C

## Discrepancy

ASH 6330 PHX - ABORTED TAKEOFF DUE TO EXCESSIVE NOSE WHEEL SHIMMY.  HIGH ENERGY STOP WITHIN LIMITS AND MX RE-SERVICED THE NLG STRUT.
